# SDR 97FDEA00717

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631468
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 312, LBL 30, WL 208.  *S/D*  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED CORROSION AT BS 312 FLOORBEAM UPPER CHORD LBL 30, WL 208 IAW FED-EX SRM 53-10-8 FED-EX SRM 53-10-1.
